MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Urinary Retention (2119)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The health care provider (hcp) reported the nasogastric tube enfit connection cracked, causing it to leak enteral feed and had to be replaced.No reported additional medical care was required apart from the tube being replaced.No reported hcp or patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: a review of the device history record (dhr) could not be conducted because a lot number was not provided one decontaminated sample without the original package or lot number was received at the manufacturing site for evaluation.The sample was visually and functionally inspected.After this review it was observed that the enfit connector was missing from the rest of the device; this connector was not received.The reported condition was confirmed; the device does not meet specifications.The analysis performed by the team concluded that the main root cause was due to a workmanship issue generated when an operator failed to apply enough solvent to the enfit connection, causing a weak connection.A new solvent dispenser was implemented for better solvent application.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;36INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10350348
Report Number9612030-2020-02551
Device Sequence Number3017761
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1